# SDR GTIA2018102202908

- Difficulty date: October 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 45,066 hours, 20,981 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID SMELL (LIKE PLASTIC BURNING/HOT WIRING) DETECTED IN COCKPIT WHEN ENG A/ICE TURNED ON. SMELL DISSPATED WHEN PACK ONE WAS TURNED OFF AND ENG A/ICE TURNED OFF. -INSPECTED BOTH ENGINES NO SIGNS OF INGETSTION FOUND. PERFORMED ENG. RUN WITH BOTH ENGINES. IAW AMM 71-00-00 PERFORM OPS CHECK OF ENG. ANTI-ICE IN BOTH ENGINES WITH BOTH PACKS RUNNING IAW AMM 30-21-00 AND 36-11-00 NO BURNING OR PLASTIC SMELLS NOTED. A/C OK FOR SERVICE.
